# SDR COMA9710468

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 38E966A
- Condition: Failed
- Location: Rt Wing
- Component: Emb, 1203440900
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

RT BLEED AIR DUCT LEAK WARNING ON.  FOUND THE DRAIN CUP ON THE DE-ICE PRESSURE REGULATOR HAD FALLEN OFF.  THIS ITEM IS RETAINED BY A WORN CLAMP.  REINSTALLED DRAIN CUP.
